# SDR QR9R2024071600001

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721789431
- Aircraft time: 3,911 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: SSTUVEURC21S
- Part serial: 1119
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENSOR SIGNAL TRANSMITTING UNIT WAS RECEIVED NEW FROM AIRBUS. DURING MAST MOMENT PART 2 ADJUSTMENT- UNABLE TO MAINTAIN MAST MOMENT MINIMIZED BELOW 10%. MAST MOMENT FLUCTUATES MORE THAN 10% AFTER BEING MINIMIZED AS LOW AS 3% ON THE GROUND AT FLIGHT IDLE. SUBBED IN SSTU FOR TROUBLESHOOTING AND ACFT PASSED.
